Alert archive / Utah / Wind Advisories in 2008
Wind Advisory 12, NWS Salt Lake City, UT
NWS Salt Lake City, UT issued this wind advisory at Apr 19, 2008, 4:10 AM MDT. It took effect at Apr 19, 2008, 6:00 AM MDT. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Apr 19, 2008, 4:10 AM MDT (10:10 UTC)
- In effect from
- Apr 19, 2008, 6:00 AM MDT
- Expired
- Apr 20, 2008, 12:00 AM MDT
- In force
- 18 hr
- Issued by
- NWS Salt Lake City, UT
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS75 KSLC 191010 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 410 AM MDT SAT APR 19 2008 ...WINDY AND WARM ACROSS WESTERN UTAH THROUGH THIS EVENING... .A COLD FRONT MOVING EAST THROUGH NEVADA WILL BRING INCREASING SOUTHERLY WINDS TO WESTERN UTAH TODAY. THIS COLD FRONT WILL ENTER EXTREME NORTHWEST UTAH LATE THIS AFTERNOON...THEN SWEEP SOUTHEAST ACROSS THE AREA TONIGHT. WINDS WILL SHIFT TO THE WEST AND DECREASE BEHIND THE FRONT LATER TONIGHT THROUGH SUNDAY. UTZ003-005-015-191800- /O.NEW.KSLC.WI.Y.0012.080419T1600Z-080420T0600Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL UTAH- 410 AM MDT SAT APR 19 2008 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO MIDNIGHT MDT TONIGHT. THIS ADVISORY IS FOR THE SALT LAKE AND TOOELE VALLEYS...THE WEST CENTRAL UTAH VALLEYS...AND THE GREAT SALT LAKE DESERT AND SALT FLATS. INCREASING SOUTH WINDS THIS MORNING WILL REACH THE 25 TO 35 MPH RANGE LATE THIS MORNING. THESE STRONG WINDS WILL CONTINUE THIS AFTERNOON AND INTO EARLY THIS EVENING. WINDS WILL REACH THEIR PEAK JUST AHEAD OF THE COLD FRONT...THEN SHIFT TO THE WEST AND GRADUALLY DECREASE AFTER FRONTAL PASSAGE. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ007-008-191800- /O.NEW.KSLC.WI.Y.0012.080419T1200Z-080420T0600Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- 410 AM MDT SAT APR 19 2008 ...WIND ADVISORY IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS WIND ADVISORY IS FOR THE WASATCH MOUNTAIN RANGE OF NORTHERN UTAH. SOUTHWEST WINDS WILL STEADILY INCREASE THIS MORNING AS A COLD APPROACHES THROUGH NEVADA. SUSTAINED WINDS IN EXPOSED AREAS WILL RANGE BETWEEN 30 AND 40 MPH...WITH GUSTS IN EXCESS OF 60 MPH EXPECTED AT THE HIGHER ELEVATIONS. THE STRONGEST WINDS WILL OCCUR LATE THIS AFTERNOON THROUGH THIS EVENING. WINDS WILL DECREASE RAPIDLY BEHIND THE COLD FRONT SWEEPING THROUGH THE AREA OVERNIGHT. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH OR HIGHER ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY AT THE HIGHEST PASSES. $$ UTZ016-191800- /O.NEW.KSLC.WI.Y.0012.080419T1800Z-080420T0600Z/ SOUTHWEST UTAH- 410 AM MDT SAT APR 19 2008 ...WIND ADVISORY IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT. THIS ADVISORY IS FOR THE VALLEYS OF SOUTHWEST UTAH. A COLD FRONT MOVING EAST THROUGH NEVADA WILL CREATE INCREASINGLY STRONG SOUTHWEST WINDS THIS AFTERNOON. SUSTAINED WINDS IN THE 25 TO 35 MPH RANGE...WITH LOCALLY HIGHER GUSTS...WILL DEVELOP BY LATE AFTERNOON. THESE WINDS WILL REMAIN STRONG THIS EVENING...THEN DECREASE INTO THE 15 TO 25 MPH LATE TONIGHT. THE COLD FRONT THAT WILL PRODUCE THESE STRONG WINDS WILL MOVE THROUGH SOUTHWEST UTAH SUNDAY. WINDS WILL LIKELY BE STRONG AGAIN SUNDAY AND MAY REQUIRE A NEW WIND ADVISORY AT THAT TIME. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
5 follow-up statements
000 WWUS75 KSLC 191903 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 103 PM MDT SAT APR 19 2008 ...WINDY CONDITIONS CONTINUE ACROSS WESTERN UTAH THROUGH THIS EVENING... .STRONG SOUTH WINDS HAVE DEVELOPED ACROSS WESTERN UTAH AHEAD OF A COLD FRONT THAT IS MOVING THROUGH THE GREAT BASIN. THE STRONGEST WINDS ACROSS MUCH OF WESTERN UTAH ARE EXPECTED LATE THIS AFTERNOON THROUGH EARLY THIS EVENING AS THE COLD FRONT MOVES INTO FAR NORTHWEST UTAH. THIS COLD FRONT WILL MOVE THROUGH MUCH OF NORTHWEST UTAH TONIGHT AND THEN SWEEP INTO SOUTHERN UTAH ON SUNDAY. THE WINDS ARE EXPECTED TO DIMINISH ACROSS NORTHWEST UTAH BEHIND THIS COLD FRONT TONIGHT. HOWEVER...STRONG SOUTHWEST WINDS WILL AGAIN BE POSSIBLE ACROSS SOUTHWEST UTAH ON SUNDAY. UTZ003-005-015-200315- /O.CON.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL UTAH- 103 PM MDT SAT APR 19 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS ADVISORY IS FOR THE SALT LAKE AND TOOELE VALLEYS...THE WEST CENTRAL UTAH VALLEYS...AND THE GREAT SALT LAKE DESERT AND SALT FLATS. STRONG SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 50 MPH WILL CONTINUE INTO THE EVENING HOURS. THE WINDS ARE EXPECTED TO DECREASE IN INTENSITY LATE THIS EVENING AND OVERNIGHT AS A COLD FRONT MOVES THROUGH THE AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG CROSS WINDS WILL IMPACT TRAVEL ON I-80 THROUGH NORTHWEST UTAH THIS EVENING. USE EXTRA CAUTION. $$ UTZ007-008-200315- /O.CON.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- 103 PM MDT SAT APR 19 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS WIND ADVISORY IS FOR THE WASATCH MOUNTAIN RANGE OF NORTHERN UTAH. SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH WILL CONTINUE THROUGH THE EVENING HOURS. THE STRONGEST WINDS ARE EXPECTED LATE THIS AFTERNOON THROUGH EARLY THIS EVENING IN EXPOSED AREAS. THE WINDS WILL BECOME WESTERLY AND DIMINISH OVERNIGHT BEHIND A COLD FRONT. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY AT THE HIGHEST PASSES. DANGEROUS CONDITIONS CAN BE EXPECTED IN EXPOSED AREAS. $$ UTZ016-200315- /O.CON.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/ SOUTHWEST UTAH- 103 PM MDT SAT APR 19 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS ADVISORY IS FOR THE VALLEYS OF SOUTHWEST UTAH. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 45 MPH WILL CONTINUE THROUGH THIS EVENING. THE WINDS ARE EXPECTED TO DECREASE TO 15 TO 30 MPH OVERNIGHT. WINDS WILL LIKELY BE STRONG AGAIN SUNDAY AND A NEW WIND ADVISORY MAY REQUIRED AT THAT TIME. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 192210 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 410 PM MDT SAT APR 19 2008 ...WINDY CONDITIONS CONTINUE ACROSS WESTERN UTAH THROUGH THIS EVENING... .STRONG SOUTH WINDS WILL CONTINUE ACROSS WESTERN UTAH AHEAD OF A COLD FRONT THAT IS MOVING THROUGH THE GREAT BASIN. THE STRONGEST WINDS ACROSS MUCH OF WESTERN UTAH ARE EXPECTED LATE THIS AFTERNOON THROUGH EARLY THIS EVENING AS THE COLD FRONT MOVES INTO FAR NORTHWEST UTAH. THIS COLD FRONT WILL MOVE THROUGH MUCH OF NORTHWEST UTAH TONIGHT AND THEN SWEEP INTO SOUTHERN UTAH ON SUNDAY. THE WINDS ARE EXPECTED TO DIMINISH ACROSS NORTHWEST UTAH BEHIND THIS COLD FRONT TONIGHT. HOWEVER...STRONG SOUTHWEST WINDS WILL AGAIN BE POSSIBLE ACROSS SOUTHWEST UTAH ON SUNDAY. UTZ003-005-015-200600- /O.CON.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- WEST CENTRAL UTAH- 410 PM MDT SAT APR 19 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS ADVISORY IS FOR THE SALT LAKE AND TOOELE VALLEYS...THE WEST CENTRAL UTAH VALLEYS...AND THE GREAT SALT LAKE DESERT AND SALT FLATS. STRONG SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL CONTINUE INTO THE EVENING HOURS. THE WINDS ARE EXPECTED TO DECREASE IN INTENSITY LATE THIS EVENING AND OVERNIGHT AS A COLD FRONT MOVES THROUGH THE AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG CROSS WINDS WILL IMPACT TRAVEL ON I-80 THROUGH NORTHWEST UTAH THIS EVENING. USE EXTRA CAUTION. $$ UTZ007-008-200600- /O.CON.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- 410 PM MDT SAT APR 19 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS WIND ADVISORY IS FOR THE WASATCH MOUNTAIN RANGE OF NORTHERN UTAH. SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH WILL CONTINUE THROUGH THE EVENING HOURS. THE STRONGEST WINDS ARE EXPECTED LATE THIS AFTERNOON THROUGH EARLY THIS EVENING IN EXPOSED AREAS. THE WINDS WILL BECOME WESTERLY AND DIMINISH OVERNIGHT BEHIND A COLD FRONT. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY AT THE HIGHEST PASSES. DANGEROUS CONDITIONS CAN BE EXPECTED IN EXPOSED AREAS. $$ UTZ016-200600- /O.CON.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/ SOUTHWEST UTAH- 410 PM MDT SAT APR 19 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS ADVISORY IS FOR THE VALLEYS OF SOUTHWEST UTAH. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL CONTINUE THROUGH THIS EVENING. THE WINDS ARE EXPECTED TO DECREASE TO 15 TO 30 MPH OVERNIGHT. WINDS WILL LIKELY BE STRONG AGAIN SUNDAY AND A NEW WIND ADVISORY MAY REQUIRED AT THAT TIME. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 192244 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 444 PM MDT SAT APR 19 2008 ...WINDY CONDITIONS CONTINUE ACROSS WESTERN UTAH THROUGH THIS EVENING... .STRONG SOUTH WINDS WILL CONTINUE ACROSS WESTERN UTAH AHEAD OF A COLD FRONT THAT IS MOVING THROUGH THE GREAT BASIN. THE STRONGEST WINDS ACROSS MUCH OF WESTERN UTAH ARE EXPECTED LATE THIS AFTERNOON THROUGH EARLY THIS EVENING AS THE COLD FRONT MOVES INTO FAR NORTHWEST UTAH. THIS COLD FRONT WILL MOVE THROUGH MUCH OF NORTHWEST UTAH TONIGHT AND THEN SWEEP INTO SOUTHERN UTAH ON SUNDAY. THE WINDS ARE EXPECTED TO DIMINISH ACROSS NORTHWEST UTAH BEHIND THIS COLD FRONT TONIGHT. HOWEVER...STRONG SOUTHWEST WINDS WILL AGAIN BE POSSIBLE ACROSS SOUTHWEST UTAH ON SUNDAY. UTZ003-005-200600- /O.UPG.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/ /O.NEW.KSLC.HW.W.0007.080419T2244Z-080420T0600Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- 444 PM MDT SAT APR 19 2008 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THE WIND ADVISORY IS NO LONGER IN EFFECT. THIS WARNING IS FOR THE SALT LAKE AND TOOELE VALLEYS AND THE GREAT SALT LAKE DESERT AND SALT FLATS. STRONG SOUTH WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH WILL CONTINUE INTO THE EVENING HOURS. THE WINDS ARE EXPECTED TO DECREASE IN INTENSITY LATE THIS EVENING AND OVERNIGHT AS A COLD FRONT MOVES THROUGH THE AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG CROSS WINDS WILL IMPACT TRAVEL ON I-80 THROUGH NORTHWEST UTAH THIS EVENING. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ UTZ015-200600- /O.CON.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/ WEST CENTRAL UTAH- 444 PM MDT SAT APR 19 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS ADVISORY IS FOR THE WEST CENTRAL UTAH VALLEYS. STRONG SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL CONTINUE INTO THE EVENING HOURS. THE WINDS ARE EXPECTED TO DECREASE IN INTENSITY LATE THIS EVENING AND OVERNIGHT AS A COLD FRONT MOVES THROUGH THE AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ007-008-200600- /O.CON.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- 444 PM MDT SAT APR 19 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS WIND ADVISORY IS FOR THE WASATCH MOUNTAIN RANGE OF NORTHERN UTAH. SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH WILL CONTINUE THROUGH THE EVENING HOURS. THE STRONGEST WINDS ARE EXPECTED LATE THIS AFTERNOON THROUGH EARLY THIS EVENING IN EXPOSED AREAS. THE WINDS WILL BECOME WESTERLY AND DIMINISH OVERNIGHT BEHIND A COLD FRONT. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY AT THE HIGHEST PASSES. DANGEROUS CONDITIONS CAN BE EXPECTED IN EXPOSED AREAS. $$ UTZ016-200600- /O.CON.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/ SOUTHWEST UTAH- 444 PM MDT SAT APR 19 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS ADVISORY IS FOR THE VALLEYS OF SOUTHWEST UTAH. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL CONTINUE THROUGH THIS EVENING. THE WINDS ARE EXPECTED TO DECREASE TO 15 TO 30 MPH OVERNIGHT. WINDS WILL LIKELY BE STRONG AGAIN SUNDAY AND A NEW WIND ADVISORY MAY REQUIRED AT THAT TIME. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 200334 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 934 PM MDT SAT APR 19 2008 ...WINDY CONDITIONS CONTINUE ACROSS WESTERN UTAH THROUGH THIS EVENING... .STRONG SOUTH WINDS WILL CONTINUE ACROSS WESTERN UTAH AHEAD OF A COLD FRONT THAT IS MOVING THROUGH THE GREAT BASIN. A COLD FRONT WILL MOVE THROUGH MUCH OF NORTHWEST UTAH TONIGHT AND THEN SWEEP INTO SOUTHERN UTAH ON SUNDAY. THE WINDS ARE EXPECTED TO DIMINISH ACROSS NORTHWEST UTAH BEHIND THIS COLD FRONT TONIGHT. HOWEVER...STRONG SOUTHWEST WINDS WILL AGAIN BE POSSIBLE ACROSS SOUTHWEST UTAH ON SUNDAY. UTZ003-005-200600- /O.CON.KSLC.HW.W.0007.000000T0000Z-080420T0600Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- 934 PM MDT SAT APR 19 2008 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS WARNING IS FOR THE SALT LAKE AND TOOELE VALLEYS AND THE GREAT SALT LAKE DESERT AND SALT FLATS. STRONG SOUTH WINDS OF 25 TO 40 MPH WITH GUSTS TO 60 MPH WILL CONTINUE INTO THE EVENING HOURS. THE WINDS ARE EXPECTED TO DECREASE IN INTENSITY LATE THIS EVENING AND OVERNIGHT AS A COLD FRONT MOVES THROUGH THE AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. STRONG CROSS WINDS WILL IMPACT TRAVEL ON I- 80 THROUGH NORTHWEST UTAH THIS EVENING. USE EXTRA CAUTION. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ UTZ015-200600- /O.CON.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/ WEST CENTRAL UTAH- 934 PM MDT SAT APR 19 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS ADVISORY IS FOR THE WEST CENTRAL UTAH VALLEYS. STRONG SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL CONTINUE INTO THE EVENING HOURS. THE WINDS ARE EXPECTED TO DECREASE IN INTENSITY LATE THIS EVENING AND OVERNIGHT AS A COLD FRONT MOVES THROUGH THE AREA. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ UTZ007-008-200600- /O.CON.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- 934 PM MDT SAT APR 19 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS WIND ADVISORY IS FOR THE WASATCH MOUNTAIN RANGE OF NORTHERN UTAH. SOUTHWEST WINDS OF 30 TO 40 MPH WITH GUSTS TO 65 MPH WILL CONTINUE THROUGH THE EVENING HOURS. THE STRONGEST WINDS ARE EXPECTED LATE THIS AFTERNOON THROUGH EARLY THIS EVENING IN EXPOSED AREAS. THE WINDS WILL BECOME WESTERLY AND DIMINISH OVERNIGHT BEHIND A COLD FRONT. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT... ESPECIALLY AT THE HIGHEST PASSES. DANGEROUS CONDITIONS CAN BE EXPECTED IN EXPOSED AREAS. $$ UTZ016-200600- /O.CON.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/ SOUTHWEST UTAH- 934 PM MDT SAT APR 19 2008 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. THIS ADVISORY IS FOR THE VALLEYS OF SOUTHWEST UTAH. SOUTH WINDS OF 25 TO 35 MPH WITH GUSTS TO 55 MPH WILL CONTINUE THROUGH THIS EVENING. THE WINDS ARE EXPECTED TO DECREASE TO 15 TO 30 MPH OVERNIGHT. WINDS WILL LIKELY BE STRONG AGAIN SUNDAY AND A NEW WIND ADVISORY MAY REQUIRED AT THAT TIME. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 WWUS75 KSLC 200603 NPWSLC URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE SALT LAKE CITY UT 1203 AM MDT SUN APR 20 2008 UTZ003-005-200715- /O.EXP.KSLC.HW.W.0007.000000T0000Z-080420T0600Z/ SALT LAKE AND TOOELE VALLEYS-GREAT SALT LAKE DESERT AND MOUNTAINS- 1203 AM MDT SUN APR 20 2008 ...HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT... THE HIGH WIND WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT. THE STRONG SOUTHERLY WINDS FROM EARLIER TODAY HAVE SHIFTED TO THE WEST AND DECREASED LATE THIS EVENING. WEST WINDS IN THE 15 TO 25 MPH WILL CONTINUE OVERNIGHT. $$ UTZ015-200715- /O.EXP.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/ WEST CENTRAL UTAH- 1203 AM MDT SUN APR 20 2008 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT... THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT. THE STRONG SOUTHWEST WINDS FROM EARLY TODAY HAVE DECREASED SOMEWHAT DURING THE EVENING. SOUTHERLY SUSTAINED WINDS OF 20 TO 30 MPH WILL CONTINUE OVERNIGHT...THEN SHIFT TO THE NORTHWEST SUNDAY MORNING. $$ UTZ007-008-200715- /O.EXP.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/ WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- 1203 AM MDT SUN APR 20 2008 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT... THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT. GUSTY WEST WINDS WILL CONTINUE ALONG THE WASATCH MOUNTAIN RANGE OVERNIGHT. THESE WINDS WILL BE SIGNIFICANTLY LESS THAN FROM EARLIER SATURDAY...THEREFORE THE ADVISORY WILL BE ALLOWED TO EXPIRE. $$ UTZ016-200715- /O.EXP.KSLC.WI.Y.0012.000000T0000Z-080420T0600Z/ SOUTHWEST UTAH- 1203 AM MDT SUN APR 20 2008 ...WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT... THE WIND ADVISORY WILL EXPIRE AT MIDNIGHT MDT TONIGHT. STRONG SOUTHWEST WINDS FROM EARLIER TODAY HAVE SUBSIDED THIS EVENING. WINDS WILL PICK UP AGAIN OUT OF THE SOUTHWEST AS A COLD FRONT MOVES INTO CENTRAL UTAH SUNDAY. A WIND ADVISORY MAY BE NECESSARY AGAIN SUNDAY AS THE FRONT APPROACHES THE AREA. $$ FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Apr 18, 8:58 PM MDT, 7 hours 12 minutes earlier.
Area forecast discussion, Apr 18, 8:58 PM MDT, 7 hours 12 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SALT LAKE CITY UT 858 PM MDT FRI APR 18 2008 .SYNOPSIS...HIGH PRESSURE WILL CONTINUE TO PUSH EASTWARD ACROSS THE INTERIOR WEST TONIGHT INTO SATURDAY. A PACIFIC TROUGH WILL MOVE INTO THE NORTHERN GREAT BASIN EARLY SUNDAY. THE ASSOCIATED COLD FRONT WILL MOVE ACROSS THE REGION SUNDAY. && .DISCUSSION...HIGH PRESSURE CONTINUES ACROSS THE REGION TONIGHT. ONLY HIGH CLOUDS REMAIN ACROSS THE CWA AT THIS TIME. CURRENT FORECAST IS ON TRACK AND NO UPDATES ARE NEEDED. THE RIDGE WILL BEGIN TO PUSH EAST OF THE REGION TOMORROW BRINGING STRONG SOUTHWESTERLY FLOW AND WARM AIR ADVECTION STATE-WIDE. VERY DRY AND WINDY CONDITIONS WILL BE PRESENT AGAIN TOMORROW ACROSS THE SOUTHWEST. FUELS ARE SUFFICIENTLY DRY IN THIS LOCATION TO WARRANT A RED FLAG WARNING. SEE THE FIRE WEATHER DISCUSSION FOR MORE DETAILS. DECIDED TO CONTINUE TO HOLD OFF ON ANY WIND HIGHLIGHTS FOR SATURDAY. MODELS CONTINUE TO INDICATE 700MB WINDS NEARING 40 TO 50 KNOTS THROUGHOUT THE CWA...SO NEAR ADVISORIES WINDS ARE CERTAINLY POSSIBLE. MID SHIFT WILL REASSESS TONIGHT. GLOBAL MODELS CONTINUE TO SHOW A DIFFUSE CUT-OFF LOW DEVELOPING AND MOVING ACROSS THE NORTHERN INTERMOUNTAIN REGION THIS WEEKEND INTO EARLY NEXT WEEK. TIMING AND STRENGTH OF ANY GIVEN FEATURE REMAINS AT A LOWER CONFIDENCE LEVEL DUE TO MODEL INCONSISTENCY. THE UNSETTLED PATTERN IS FORECAST TO CONTINUE FOR MUCH OF NEXT WEEK AS ZONAL FLOW DEVELOPS BEHIND THE CUT-OFF LOW. NONETHELESS...A WARM DAY IS IN STORE FOR MUCH OF THE REGION SATURDAY...WITH TEMPERATURES SEVERAL DEGREES WARMER THAN FRIDAY. THIS WARM-UP WILL BE SHORT LIVED HOWEVER...AS A STRONG COLD FRONT ASSOCIATED WITH THE CUT-OFF LOW APPROACHES THE REGION SUNDAY. && .AVIATION...VFR CONDITIONS WILL PREVAIL AT THE SLC TERMINAL TONIGHT WITH SLOWLY INCREASING MID AND HIGH CLOUDS. NORTH WINDS WILL TURN SOUTH AGAIN AFTER 03Z THEN INCREASE THROUGH TOMORROW BECOMING QUITE GUSTY IN THE AFTERNOON. && .FIRE WEATHER...A VERY DRY AIRMASS REMAINS OVER SOUTHERN UTAH. SOUTH WINDS HAVE DIMINISHED AS THE WINDS ALOFT HAVE DECOUPLED. THESE SOUTH WINDS WILL INCREASE CONSIDERABLY TOMORROW AND PRODUCE RED FLAG CONDITIONS ALONG THE SOUTHWEST TIER COUNTIES OF UTAH AS THE APPROACHING COLD FRONT CONTINUES EASTWARD. THEREFORE...WILL LEAVE THE RED FLAG WARNING IN PLACE THROUGH SATURDAY EVENING FOR THOSE AREAS IN EXTREME SOUTHERN UTAH WITH CRITICALLY DRY FUELS. SOUTHERN UTAH IS EXPECTED TO REMAIN AHEAD OF THE FRONT INTO SUNDAY...SO WINDS COULD REACH RED FLAG CRITERIA AGAIN SUNDAY MORNING. && .SLC WATCHES/WARNINGS/ADVISORIES... UT...RED FLAG WARNING UNTIL 9 PM SATURDAY FOR UTZ019-UTZ020. WY...NONE. && PUBLIC...KRUSE FIRE WEATHER...YOUNG AVIATION...YOUNG FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Apr 18, 5:45 AM MDT, 22 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SALT LAKE CITY UT 545 AM MDT FRI APR 18 2008 UTZ001>016-019>021-517-518-WYZ021-191300- CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT- SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT- GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS- WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80- WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS- WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL- SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH- UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH- GLEN CANYON RECREATION AREA/LAKE POWELL-CENTRAL MOUNTAINS- SOUTHERN MOUNTAINS-SOUTHWEST WYOMING- 545 AM MDT FRI APR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN TWO THIRDS OF UTAH AND FAR SOUTHWEST WYOMING. .DAY ONE...TODAY AND TONIGHT HIGH PRESSURE ALOFT WILL BRING SIGNIFICANTLY WARMER TEMPERATURES AREA WIDE TODAY. LOW RELATIVE HUMIDITIES ALONG WITH INCREASING SOUTHWEST WINDS WILL CREATE HAZARDOUS FIRE WEATHER CONDITIONS ACROSS EXTREME SOUTHERN UTAH THIS AFTERNOON THROUGH EARLY EVENING. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY THE NEXT PACIFIC WEATHER SYSTEM WILL MOVE INTO THE NORTHERN GREAT BASIN FOR SATURDAY NIGHT THROUGH SUNDAY. THE ASSOCIATED COLD FRONT WILL SWEEP THROUGH UTAH AND SOUTHWEST WYOMING LATE SATURDAY NIGHT THROUGH SUNDAY. MUCH COLDER TEMPERATURES ARE ANTICIPATED... ESPECIALLY OVER THE NORTHERN HALF OF THE REGION. SOME PRECIPITATION WILL DEVELOP ALONG AND BEHIND THE FRONT...THOUGH MAINLY OVER NORTHERN UTAH AND SOUTHWEST WYOMING. LOW HUMIDITIES AND GUSTY SOUTHWEST WINDS WILL FORM AGAIN OVER EXTREME SOUTHERN UTAH SATURDAY. HAZARDOUS FIRE WEATHER CONDITIONS WILL SURFACE ONCE AGAIN NEAR THE UTAH AND ARIZONA BORDER REGION. COOL AND UNSETTLED WEATHER WILL PERSIST ACROSS MUCH OF NORTHERN UTAH INTO THURSDAY. DRY CONDITIONS WITH NEAR OR SLIGHTLY BELOW NORMAL TEMPERATURES ARE EXPECTED ACROSS SOUTHERN UTAH. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED AT THIS TIME. FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
The office that day
Everything else NWS Salt Lake City, UT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 19, 4:44 PM MDT | High Wind Warning | SLC | 7 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.